# SDR AALA20120731007

- Difficulty date: July 31, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 36,104 hours, 14,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION STRIP BETWEEN STATIONS 767 TO 794.  REPLACED TRANSITION STRIP PER AARD 51-00-05-1, SRM 51-40-02, DRAWING 146A8127 AND 146A0081 AND EA B737-53-025315.
